Random generation of finite simple groups

Robert M. Guralnick*, Martin W. Liebeck, Jan Saxl, Aner Shalev

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

14 Scopus citations
Original languageAmerican English
Pages (from-to)345-355
Number of pages11
JournalJournal of Algebra
Issue number1
StatePublished - 1 Sep 1999

Bibliographical note

Funding Information:
*The authors acknowledge the hospitality of Mathematisches Forschungsinstitut Oberwol-fach, at which some of this work was carried out. The fourth author also acknowledges support from the Israel Science Foundation.

Cite this